MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERC FLEX UNIVERSAL STABILIZER ARM; STABILIZER, HEART

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERC FLEX UNIVERSAL STABILIZER ARM; STABILIZER, HEART
Model Number T401163
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, the herc flex arm came apart.The product was taken off the field and assessed for the small pieces of metal that broke off.An xray was taken to make sure there was no pieces left behind.No health consequences or impact.Product was changed out.Procedure completed successfully with a delay.
 
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H3: evaluation is in progress, but not yet concluded.
 
Event or Problem Description
New information received, that the delay was 50 minutes.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on december 11, 2025.Upon further investigation of the reported event, the following information is new and/or changed: b5 (added information describe event or problem).G3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).A second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: g3.(date received by manufacturer), g6.(indication that this is a follow-up report), h2.(follow-up due to additional information and device evaluation), h3.(device evaluated by manufacturer), h6.(identification of evaluation codes 10, 3331, 115, 19).The returned sample was inspected upon receipt to confirm broken lock plates.Significant corrosion was also observed on the device, including the lock plates.Due to the presence of corrosion, it¿s possible that improper reprocessing of the device caused the failure.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
HERC FLEX UNIVERSAL STABILIZER ARM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key23782145
Report Number1124841-2025-00105
Device Sequence Number9521400
Product Code MWS
UDI-Device Identifier00699753450950
UDI-Public(01)00699753450950(17)260420(10)T01197
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/20/2026
Device Model NumberT401163
Device Catalogue NumberN/A
Device Lot NumberT01197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/11/2025
03/13/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/23/2025
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown